Results 1 to 5 of 5
  1. #1
    POPS's Avatar
    POPS is offline Senior Member
    Join Date
    Sep 2008
    Location
    Chitown
    Posts
    1,751

    might stop taking T3 after 5 days

    Im at the middle of a var cycle @50mg/day. I just started to run T3 for 4-6 weeks. I am at day 5 at 50mcg for the second day; tomorrow will be day 3 at 50 then 3 at 75 and so on.

    Why am I so dam tired? I know its hot and humid but Im swetaing like a pig. Not like before. My main concern is my tiredness. I trained hard yesterday and when I got home I was out! Not like before. I was tired all day at work today and I didnt even want to do cardio today so I just came home.

    Is this normal? If so, I dont think I can handle this for the next 4 weeks.

    Any suggestions will be greatly appreciated!

  2. #2
    POPS's Avatar
    POPS is offline Senior Member
    Join Date
    Sep 2008
    Location
    Chitown
    Posts
    1,751
    Bump

  3. #3
    POPS's Avatar
    POPS is offline Senior Member
    Join Date
    Sep 2008
    Location
    Chitown
    Posts
    1,751
    bump, bump

    cmon guys. Anyone?

  4. #4
    Bonaparte's Avatar
    Bonaparte is online now AR-Hall of Famer
    Join Date
    Aug 2009
    Posts
    13,500
    Increase the carbs. Sounds like the T3 is depleting your glycogen supplies, which will make you tired.

  5. #5
    Granovich's Avatar
    Granovich is offline Senior Member
    Join Date
    Jan 2011
    Location
    USA-New Jersey
    Posts
    1,461
    T3 do make u tired a bit. but it might be your diet
    whats your diet like ? u need high protein intake and some carbs and fat

Thread Information

Users Browsing this Thread

There are currently 1 users browsing this thread. (0 members and 1 guests)

Posting Permissions

  • You may not post new threads
  • You may not post replies
  • You may not post attachments
  • You may not edit your posts
  •